ON SUMS OF INDEPENDENT GENERALIZED PARETO RANDOM VARIABLES WITH APPLICATIONS TO INSURANCE AND CAT BONDS

Research output: Contribution to journalArticle

  • Authors:
  • Saralees Nadarajah
  • Yuanyuan Zhang
  • Tibor K. Pogány

Abstract

We derive single integral representations for the exact distribution of the sum of independent generalized Pareto random variables. The integrands involve the incomplete and complementary incomplete gamma functions. Applications to insurance and catastrophe bonds are described.

Bibliographical metadata

Original languageEnglish
Pages (from-to)1-10
Number of pages10
JournalProbability in the Engineering and Informational Sciences
Early online date4 Apr 2017
DOIs
StatePublished - 2017